MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman (bec) field service engineer (fse) inspected the instrument and detected air entry through the diluent fitting due to a broken connector.Occasionally, a vacuum calculation error was observed.The fse replaced the damaged diluent fitting (part number c79166), performed a preventive replacement of the needle (part number rxh60041), carried out a complete cleaning and lubrication of the syringe body assembly, and preventively replaced the inline pressure sensor (part number rxh60149).Calibration was then performed using new g-cal.The fse relayed to the customer that it is essential for the diluent containers to be placed at the same height as the equipment.A height difference can lead to air entry, system priming failure, and negatively impact equipment stability.Bec internal identifier - case (b)(4).
 
Event or Problem Description
The customer reported erroneous patient results accompanied with flagging (r flags) generated on their dxh 520 hematology analyzer (product number: b40602, serial number: (b)(6).The same sample produced different results upon rerun, and occasionally, results were not generated (displayed as dashes or zero values).There was no report of erroneous results being released out of the laboratory.There was no report of any injuries, deaths, or delays/changes in treatment or diagnosis related to the reported issue.Patient data was provided reflecting erratic results accompanied by instrument flagging (r flags).Onsite service was scheduled.

Brand Name
UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o callaghans mills clare
EI 
Manufacturer (Section G)
BIT GROUP FRANCE
rue de la valsière,
parc euromédicine ii
montpellier cedex 34090
FR   34090
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
MDR Report Key24307174
Report Number1061932-2026-00006
Device Sequence Number9679069
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)180627
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown